# SDR SIMA20190107001

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 5,784 hours, 3,797 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 2550
- Condition: Failed
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TO BRAKE CONTROL FAULT BRAKE LT CONTROL FAULT BRAKE RT CONTROL FAULT APPEARED ON EICAS. C/A-T/S IAW FIM 32-41-00-810-820-A FOUND FAULTY MAIN BRAKE CONTROL MODULE ON MAU 2 SLOT. REMOVED AND REPLACED MODULE IAW AMM 32-41-07 OP CHECK GOOD.
